# SDR QXEA2009020600092

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 19,180 hours, 19,497 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 401020101
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON CLIMB-OUT AFTER GEAR RETRACTION FROM SEA MAIN GEAR DOOR UNSAFE (AMBER) LIGHTS BOTH ILLUMINATED FOR A FEW SECONDS THEN WENT OUT AS APPROX 210 KIAS.  SOON AFTER OPP 5000 MSL NOSE GEAR UNSAFE (AMBER) LIGHT DID SAME.  ALT GEAR EXTENSION USED BEFORE LANDING PDX.  ADJUSTED LGDRCL, RGDRCL, NGDRCL PROX SENSOR SW IAW Q400AMM TASK 32-61-06-830-801 AND REPLACED NGDRCL PROX HARNESS IAW 32-61-11-000-801 AND 32-61-11-400-801.  OP CK IAW 32-31-00-710-801, OP CK GOOD.  RETURNED TO SERVICE.
